I don't know if any knows what I am talking about or not, but I am going to get this out anyway. I have been taking 50mg of Zoloft for the past 3 weeks. That has only made my anxiety worse, so my doctor told me to increase my dosage. He told me this on Friday after I had already taken my meds for the day. He told me to take 75mg for the next 2 days, and on monday (which is today) take 100mg. I have done this, and now I feel like I am about to go crazy. I am about to jump out of my skin. It is scaring me. Does anyone have any suggestions... I could really use some advice right now!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...